# SDR UPS08853209

- Difficulty date: August 12, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- Aircraft time: 75,329 hours, 50,041 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 880
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 DEEP SCRATCH ABOUT 16 INCHES LONG MAIN CABIN WING BOX FLOORBEAM UPPER SURFACE STA 880 LBL 25-45.  FABBED AND INSTALLED REPAIR DOUBLER IAW SRM 51-1-8, 51-1-21, 51-1-20D.
